# SDR CALA2021121302357

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N4880
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 46,256 hours, 28,067 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Part number: NA
- Condition: Inoperative
- Location: #1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SYS 1 FAULT DISPLAYED ON UPPER ECAM SCREEN. - CAB PR CAB PR SYS 1 FAULT AT FL250 NO 1 CPC IS REPLACED ALREADY BY LAX BANAI 104367. SEE LOG PAGE 7597180. DUE TO REPLACEMENT OF CPC 1 AND OUTFLOW VALVE, PERFORMED OPERATIONAL TEST OF THE PRESSUER CONTROL AND MONITORING SYSTEM REF AMM 21-31-00-710. ALSO PRESSURIZED AIRCRAFT MANUALLY WITH NO FAULTS.
